Alert archive / New Jersey / Areal Flood Advisories in 2017

Areal Flood Advisory 166, NWS Philadelphia/Mount Holly

August 2, 2017Hunterdon County, New Jersey; Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood advisory at Aug 2, 2017, 2:01 PM EDT for Hunterdon County, New Jersey; Bucks County, Pennsylvania. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Aug 2, 2017, 2:01 PM EDT (18:01 UTC)
Expired
Aug 2, 2017, 6:00 PM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Hunterdon County, NJ, Bucks County, PA

The radar

The Philadelphia radar (KDIX), 91 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2017-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 823 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2017-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
823 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1051 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

355 
WGUS81 KPHI 021801
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
201 PM EDT WED AUG 2 2017

NJC019-PAC017-022200-
/O.NEW.KPHI.FA.Y.0166.170802T1801Z-170802T2200Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Bucks PA-
201 PM EDT WED AUG 2 2017

The National Weather Service in Mount Holly NJ has issued a

* Flood Advisory for...
  Southwestern Hunterdon County in northwestern New Jersey...
  Northwestern Bucks County in southeastern Pennsylvania...

* Until 600 PM EDT

* At 201 PM EDT...Doppler radar indicated heavy rain due to
  thunderstorms. This will cause minor flooding in the advisory area.
  Up to one inch of rain has already fallen.

* Some locations that could experience flooding include...
  Quakertown, Perkasie, Byram, Bedminster, Tinicum, Dublin, Ferndale,
  Frenchtown, Milford, Riegelsville, Pleasant Valley, Revere,
  Ottsville, Pipersville, Springtown, Erwinna, Gardenville,
  Lumberville, Richlandtown and Trumbauersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated...or
ponding of water in urban or other areas is occurring or is imminent.

&&

LAT...LON 4054 7504 4040 7502 4031 7518 4045 7545
      4056 7531 4061 7520 4059 7518 4062 7516
      4062 7515

$$

Kruzdlo
1 follow-up statement
476 
WGUS81 KPHI 022005
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
405 PM EDT WED AUG 2 2017

NJC019-PAC017-022015-
/O.CAN.KPHI.FA.Y.0166.000000T0000Z-170802T2200Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Bucks PA-
405 PM EDT WED AUG 2 2017

...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR SOUTHWESTERN HUNTERDON
AND NORTHWESTERN BUCKS COUNTIES...

The heavy rain has ended and water is receding. The flood advisory 
has been cancelled.

LAT...LON 4054 7504 4040 7502 4031 7518 4045 7545
      4056 7531 4061 7520 4059 7518 4062 7516
      4062 7515

$$

Kruzdlo

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Aug 2, 1:14 PM EDT, 47 minutes earlier.

Area forecast discussion, Aug 2, 1:14 PM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
114 PM EDT Wed Aug 2 2017

.SYNOPSIS...
High pressure will become established offshore through tonight. A
cold front approaches during the day Friday, then moves across our
area late Friday night and Saturday. High pressure builds across our
region Sunday, then a warm front arrives later Monday. This front
however may remain nearby through Tuesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Hourly grids through tonight were updated with the 1230 PM ESTF.
After convective initiation just before noon, storms have
increased in coverage across the I-95 corridor, westward early
this afternoon. Since these storms are slow movers, they will
produce locally heavy rainfall (1.5-3") in less than two hours,
which will likely produce poor drainage flooding. Flash flooding
should be very isolated but certainly a possibility where
storms train over the same area for a longer duration, especially
if it occurs over the highly urbanized locales.

There are a few preferred areas for convective development
through the remainder of the afternoon: over the higher terrain
west of the Fall Line, along a weak surface trough near the I-95
corridor, and several miles inland over the coastal plain near
the sea-breeze front.

The forecast environment has become conducive for marginally
severe wet microbursts this afternoon with a moderate amount of
instability (MLCAPE 1750-2250 J/kg; per recent modified ACARS
soundings and 16Z SPC mesoanalysis) and a delta theta-e from
the sfc to 550 mb between 25-30C. With the strongest storms thus
far, we have received reports of dime to nickel size hail, minor
wind damage (downed branches/wires) and a gust to 41 kt at MPO
at 1244 PM. SPC has placed us in a marginal risk for severe
thunderstorms. Given weak shear and the absence of some
organized feature/mechanism to provide deeper lift over the area
today, convection will be disorganized with the strongest cells
of the pulse variety. Added an isolated large hail and damaging wind
threat to the HWO.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
Mid and upper level trough will remain west of our region, so expect
coverage of any showers and thunderstorms to diminish after sunset
as they will be mostly diurnally driven. With continued moisture
advection, expect lows to be a bit higher than what we have seen the
last few nights especially in the areas that normally have efficient
radiational cooling (Pine Barrens and Lehigh Valley).

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Summary...Convective chances remain into the weekend along with the
humidity, then some cooling and lower humidity Sunday into the start
of next week.

Synoptic Overview...An upper-level trough is forecast to amplify
eastward from the Midwest Thursday into Saturday, probably closing
off as it shifts across the Great Lakes. The trough may relax for a
time, before additional short wave energy sharpens the trough
eastward again early next week. Airmass driven convection to start
gives way to synoptic forcing Friday into Saturday. We used a
model/continuity blend for Thursday through Friday might, then
blended in the 00z WPC Guidance thereafter. Some adjustments were
then made following additional collaboration with our neighboring
offices.

For Thursday...As an upper-level trough migrates from the Midwest to
the Great Lakes, a frontal zone will remain to our north. Convective
development should be focused closest to this frontal zone along
with terrain influences. As a result, kept the highest PoPs (chance)
across the northwest/west zones especially in the afternoon. The
flow still looks generally on the lighter side over our region,
therefore storm motions could be slow and a bit erratic. The
localized downpour/heavy rain potential will continue, and
convective cores may tend to be the pulse variety with locally
gusty outflow winds. Given the lack of stronger forcing, the
convection should be diurnally driven and therefore quickly
diminish in the evening.

For Friday and Saturday...The upper-level trough amplifies from the
Great Lakes to the Northeast during this timeframe, with surface low
pressure tracking well to our north. An associated cold front is
scheduled to arrive later Friday night, then clearing the coast
during Saturday. There are some differences among the guidance
regarding how much convection accompanies the cold front, as much of
the large scale forcing may pass to our north. There looks to be
enough convergence with the front to allow scattered to perhaps a
broken line of convection to occur. This looks to be a case
where convection organizes to our west (potentially severe),
however given the late arrival time locally it then weakens into
our region. Much of the day Friday may end up being dry as
convection is focused more across the Upper Ohio Valley and
eastern Great Lakes, however if the timing ends up being fast
enough then some strong/severe storms may make a run at our
western zones. We did slow down the eastward PoP increase though.
Depending on how quickly the cold front shifts offshore Saturday
will have an impact on any lingering convection. The humidity
should lower through the day Saturday, as the dew points lower.

For Sunday and Monday...High pressure builds over our region Sunday
with a cooler and drier airmass. A short wave trough though sliding
across the Great Lakes should energize a frontal zone to our south.
This should lift back northward some as a warm front later Monday,
therefore clouds should increase along with some possible
convection. Some weak surface lows may ripple along the frontal zone
as it lifts northward a bit, which could enhance the convective
chances some as we go through Monday. The dew points start to creep
back up again during Monday, however with more anticipated cloud
cover temperatures should remain on the cooler side.

For Tuesday...As an upper-level trough shifts eastward, a frontal
zone in our vicinity with possibly a few ripples of weak surface low
pressure will be moving east. The amplitude of the trough may be
such so that it moves a bit faster which would allow for improving
conditions during Tuesday, however there is less certainty regarding
this. Therefore, kept the forecast closer to continuity overall.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Predominantly VFR conditions are expected through the TAF period.
However, there is a potential for BR leading to MVFR visibilities
between 09Z and 12Z Thursday morning. Additionally, there is a
chance for showers and thunderstorms this afternoon and tonight,
with the greatest coverage expected to occur between 18Z and
00Z. If any of these showers or thunderstorms develop over a
TAF site, brief/localized MVFR or even IFR restrictions are
possible in heavy downpours. Note that storm motions will be
quite slow, so if a storm develops near (but not right at) a TAF
site, there may be no direct impact to the terminal. Slight
lower risks (relatively) for storms will be at ACY, MIV and ILG.

Winds should be light through the TAF period (less than 10 KT).
Wind direction is expected to be mostly southwesterly. The exception
to this is KACY where a sea breeze after 18Z could once again affect
both wind direction (southerly or southeasterly behind the sea
breeze) and wind speed (10G15KT will be possible with and behind the
sea breeze).

Outlook...
Thursday and Friday...Some showers and thunderstorms around,
especially in the afternoon and evening hours, and this will result
in times of local restrictions. Otherwise, VFR. South or southwest
winds mainly 10 knots or less.

Saturday...Local MVFR/IFR with a showers and thunderstorm possible
as a cold front moves through, otherwise VFR. The timing of the cold
front clearing the area will determine how quickly any showers and
thunderstorms end. Southwest winds generally around 10 knots,
becoming west to northwest behind the cold front.

Sunday...VFR. Northwest winds less than 10 knots, becoming southwest
to south in the afternoon.

&&

.MARINE...
Winds and seas will stay below small craft advisory conditions today
and tonight. A few gusts near 20 kt are possible this evening.

Outlook...
Thursday and Friday...The conditions are anticipated to be below
Small Craft Advisory criteria. Wind gusts may near 20 knots Friday
afternoon and evening mainly across the northern coastal water
zones.

Saturday and Sunday...The conditions are anticipated to be below
Small Craft Advisory criteria. Southwest winds 10-15 knots overall,
becoming west to northwest Saturday and continuing Sunday as a cold
front shifts offshore.

Rip Currents...
We are anticipating a low risk of rip currents through today.

&&

.EQUIPMENT...
Both KDOX WSR-88D radar and TPHL terminal doppler radar are down
this morning. KDOX, which is down due to planned maintenance,
is expected to return to service around noon. TPHL has been down
since July 29. While there is still no estimated time to return
to service, FAA technicians are expecting a part needed to fix
the radar to arrive sometime today.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Gorse
Near Term...Klein
Short Term...Johnson
Long Term...Gorse
Aviation...Gorse/Johnson/Klein
Marine...Gorse/Johnson
Equipment...
Hazardous weather outlook, Aug 2, 12:47 PM EDT, 1 hour 14 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1247 PM EDT Wed Aug 2 2017

DEZ001-NJZ001-007>010-012-015>019-PAZ054-055-060>062-070-071-101>106-
031700-
New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Carbon-Monroe-Berks-
Lehigh-Northampton-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
1247 PM EDT Wed Aug 2 2017

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms will continue through the early evening. A
few of these storms could produce locally damaging winds and large
hail. These storms will also be moving slowly, resulting in locally
heavy rainfall and the potential for flooding, especially in urban
and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time. However, reports
of flooding, hail or thunderstorm wind damage is appreciated.

DEZ002-003-MDZ008-012-015-019-020-NJZ013-020>023-027-031700-
Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-
Western Monmouth-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-
1247 PM EDT Wed Aug 2 2017

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, central New Jersey and southern New
Jersey.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-031700-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
1247 PM EDT Wed Aug 2 2017

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-031700-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1247 PM EDT Wed Aug 2 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 2, 1:43 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
143 PM EDT WED AUG 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     LIGHTNING        WHITEMARSH              40.12N  75.22W
08/02/2017                   MONTGOMERY         PA   AMATEUR RADIO

            WIRES DOWN AND STRUCTURE FIRE.

&&

EVENT NUMBER PHI1701323

FRANCK
Local storm report, Aug 2, 1:47 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
147 PM EDT WED AUG 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     FLOOD            WOODBRIDGE              40.56N  74.28W
08/02/2017                   MIDDLESEX          NJ   TRAINED SPOTTER

            GROVE STREET ENTRANCE RAMP TO ROUTE 9 NORTH FLOODED
            WITH CARS STUCK IN WATER.

&&

EVENT NUMBER PHI1701324

FRANCK
Special weather statement, Aug 2, 1:49 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
149 PM EDT WED AUG 2 2017

PAZ054-060-061-021830-
Lehigh-Berks-Carbon-
149 PM EDT WED AUG 2 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL BERKS...
NORTHWESTERN LEHIGH AND SOUTHEASTERN CARBON COUNTIES...

At 149 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Beltzville State Park to near
Schuylkill Haven. Movement was southeast at 10 mph.

Dime size hail is possible with these storms.

Locations impacted include...
Lehighton, Palmerton, Jim Thorpe, Hamburg, Slatington, New Mahoning,
Wanamakers, Beltzville State Park, New Tripoli, Jordan Valley,
Emerald, Bowmanstown, Parryville, Weissport, Trachsville and
Weissport East.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4058 7605 4057 7602 4065 7598 4070 7583
      4074 7576 4080 7586 4094 7565 4089 7552
      4083 7548 4080 7553 4079 7560 4076 7561
      4047 7610 4054 7616
TIME...MOT...LOC 1749Z 312DEG 7KT 4087 7565 4057 7613

po
Local storm report, Aug 2, 1:50 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
150 PM EDT WED AUG 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     TSTM WND GST     PORT READING            40.56N  74.25W
08/02/2017  M48 MPH          MIDDLESEX          NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1701325

FRANCK
Special weather statement, Aug 2, 1:50 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
150 PM EDT WED AUG 2 2017

NJZ017>019-PAZ070-071-104-021815-
Northwestern Burlington-Camden-Gloucester-Eastern
Montgomery-Delaware-Philadelphia-
150 PM EDT WED AUG 2 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN...NORTH
CENTRAL GLOUCESTER...NORTHWESTERN BURLINGTON...SOUTHEASTERN
MONTGOMERY...SOUTHWESTERN PHILADELPHIA AND EAST CENTRAL DELAWARE
COUNTIES...

At 150 PM EDT, a strong thunderstorm was located over South
Philadelphia, or near Gloucester City, moving northeast at 15 mph.

Wind gusts up to 45 mph and small hail are possible with this storm.

Frequent lightning is occurring with this storm. Lightning can
strike 15 miles away from a thunderstorm. If you see lightning or
hear thunder seek a safe shelter inside a building or vehicle.

Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, West Deptford,
Bellmawr, Yeadon, Woodbury, Palmyra, Folcroft, Paulsboro, Westville,
National Park, East Lansdowne, Brooklawn, Audubon Park, Wissinoming,
Darby Township, Barclay-Kingston and Cherry Hill Mall.

LAT...LON 3981 7522 3993 7531 4006 7510 3992 7492
TIME...MOT...LOC 1750Z 233DEG 14KT 3990 7519

Robertson
Local storm report, Aug 2, 1:53 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
153 PM EDT WED AUG 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             KING OF PRUSSIA         40.10N  75.38W
08/02/2017  M0.88 INCH       MONTGOMERY         PA   SOCIAL MEDIA

            NICKEL-SIZED HAIL.

&&

EVENT NUMBER PHI1701326

FRANCK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 12:28 PM EDTAreal Flood AdvisoryPHIMercer4 hr
Aug 2, 12:31 PM EDTSpecial Weather StatementPHIMorris29 min
Aug 2, 12:37 PM EDTSpecial Weather StatementPHIMercer38 min
Aug 2, 12:43 PM EDTAreal Flood AdvisoryPHIMiddlesex4 hr
Aug 2, 1:00 PM EDTSpecial Weather StatementPHIMorris30 min
Aug 2, 1:02 PM EDTAreal Flood AdvisoryPHIMorris5 hr
Aug 2, 1:32 PM EDTSpecial Weather StatementPHIMorris28 min
Aug 2, 2:04 PM EDTSevere Thunderstorm WarningPHIHunterdon41 min
Aug 2, 2:09 PM EDTSpecial Weather StatementPHICamden51 min
Aug 2, 2:10 PM EDTFlash Flood WarningPHIMorris4 hr
Aug 2, 2:18 PM EDTSpecial Weather StatementPHIWarren42 min
Aug 2, 2:26 PM EDTSpecial Weather StatementPHIBurlington49 min
Aug 2, 2:35 PM EDTSpecial Weather StatementPHIBurlington40 min
Aug 2, 2:42 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset4 hr
Aug 2, 2:45 PM EDTAreal Flood AdvisoryPHIWarren4 hr
Aug 2, 2:46 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean44 min
Aug 2, 2:48 PM EDTSevere Thunderstorm WarningPHIWarren27 min
Aug 2, 2:55 PM EDTAreal Flood AdvisoryPHIBurlington, Monmouth, Ocean5 hr
Aug 2, 3:04 PM EDTSevere Thunderstorm WarningPHIWarren41 min
Aug 2, 3:06 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Sussex, Warren4 hr
Aug 2, 3:16 PM EDTSpecial Weather StatementPHIBurlington29 min
Aug 2, 3:20 PM EDTAreal Flood AdvisoryPHIBurlington, Ocean4 hr
Aug 2, 3:32 PM EDTSpecial Weather StatementPHIWarren43 min
Aug 2, 3:33 PM EDTSpecial Weather StatementPHIMonmouth42 min
Aug 2, 3:36 PM EDTSpecial Weather StatementPHIUnion39 min
Aug 2, 3:39 PM EDTSpecial Weather StatementPHIMiddlesex51 min
Aug 2, 3:50 PM EDTSpecial Weather StatementPHISussex25 min
Aug 2, 3:58 PM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth, Morris, Somerset4 hr
Aug 2, 4:06 PM EDTSpecial Weather StatementPHIGloucester, Salem39 min
Aug 2, 4:09 PM EDTAreal Flood AdvisoryPHISussex, Warren4 hr
Aug 2, 4:15 PM EDTSpecial Marine WarningPHI60 min
Aug 2, 4:27 PM EDTAreal Flood AdvisoryPHICamden, Gloucester, Salem4 hr
Aug 2, 4:29 PM EDTSpecial Weather StatementPHICumberland46 min
Aug 2, 4:39 PM EDTSpecial Weather StatementPHISomerset36 min
Aug 2, 4:48 PM EDTSpecial Weather StatementPHICamden42 min
Aug 2, 5:11 PM EDTSpecial Weather StatementPHICumberland34 min
Aug 2, 5:15 PM EDTSpecial Marine WarningPHI60 min
Aug 2, 5:21 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Cumberland, Gloucester39 min
Aug 2, 5:23 PM EDTSpecial Weather StatementPHIGloucester37 min
Aug 2, 5:28 PM EDTAreal Flood AdvisoryPHIAtlantic, Camden, Cumberland, Gloucester, Salem4 hr
Aug 2, 5:46 PM EDTAreal Flood AdvisoryPHIMorris59 min
Aug 2, 6:02 PM EDTSpecial Marine WarningPHI58 min
Aug 2, 6:11 PM EDTSpecial Marine WarningPHI64 min
Aug 2, 6:52 PM EDTSpecial Marine WarningPHI53 min
Aug 2, 6:52 PM EDTSpecial Weather StatementPHICape May38 min
Aug 2, 12:09 PM EDTSpecial Weather StatementPHIPhiladelphia36 min
Aug 2, 12:11 PM EDTSpecial Weather StatementPHIMonroe34 min
Aug 2, 12:39 PM EDTAreal Flood AdvisoryPHIMonroe4 hr
Aug 2, 12:45 PM EDTAreal Flood AdvisoryPHICarbon, Monroe4 hr
Aug 2, 12:52 PM EDTSpecial Weather StatementPHIMonroe23 min
Aug 2, 12:53 PM EDTSpecial Weather StatementPHICarbon37 min
Aug 2, 12:55 PM EDTSpecial Weather StatementPHIDelaware35 min
Aug 2, 1:08 PM EDTSpecial Weather StatementPHIPhiladelphia37 min
Aug 2, 1:26 PM EDTSpecial Weather StatementPHIDelaware34 min
Aug 2, 1:30 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery, Philadelphia30 min
Aug 2, 1:36 PM EDTSpecial Weather StatementPHIBucks39 min
Aug 2, 1:48 PM EDTFlash Flood WarningPHIMontgomery4 hr
Aug 2, 1:49 PM EDTSpecial Weather StatementPHILehigh41 min
Aug 2, 1:50 PM EDTSpecial Weather StatementPHIPhiladelphia25 min
Aug 2, 2:09 PM EDTSevere Thunderstorm WarningPHIBucks, Lehigh, Montgomery51 min
Aug 2, 2:16 PM EDTAreal Flood AdvisoryPHIBerks4 hr
Aug 2, 2:27 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Montgomery4 hr
Aug 2, 2:37 PM EDTSpecial Weather StatementPHIBerks38 min
Aug 2, 3:12 PM EDTSpecial Weather StatementPHIMontgomery48 min
Aug 2, 3:34 PM EDTSpecial Weather StatementPHIChester26 min
Aug 2, 4:23 PM EDTSpecial Weather StatementPHIMonroe37 min
Aug 2, 4:40 PM EDTSpecial Weather StatementPHIPhiladelphia50 min

Nearby

Areal Flood Advisories in New Jersey, 2017Areal Flood Advisories in Pennsylvania, 2017Every areal flood advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.